It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by betty on May 26, 2000 at 20:41:13:

In Reply to: Re: adderall posted by Susan on January 23, 2000 at 19:01:33:

: What did you decide to do? I am new to all of this and am desperately looking for some encouragement. My son is 6 and has started screaming, threatening, etc. I have him on Adderall but I think he's worse. The doctor says it's not high enough of a dose, but I wonder...

I thought the same thing with Michael. He just kept getting worse. The higher the dose the worse it got. I finally took him off it yesterday and he's starting to calm back down again. Hopefully by tommorrow or the next day he will be back to a "normal" ADHD kid. I would rather have him like that than the monster he turned into. He is 11 yrs old. I never tried ritlin because I was afraid of the side effects it caused and adderall was supposed to be better. I think if he has to be on medication, I would rather him be a little stoned than the monster he turned into. I hope you have better luck with it than I did. I strongly prefer none at all but when the school threatens you what choice do you have. Either he goes to school on medication or he is expelled.

Follow Ups

All times are GMT -7. The time now is 08:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!